# SDR SWAA2019112639170

- Difficulty date: November 5, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142045220
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN AT GROUND BLOCK GD03778S BS. 1006. / REPAIRED W-3142-0452-20 IAW WDM.
